MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to complaint, the customer reported that they experienced calcium ion (ca²) deviation with the abl90 flex analyzer (serial number 090r1051n070) compared to the lab.With 2 different sensor cassette (sc90).Sample id (b)(6), (b)(6) 2025 05:22, ca² 0,35 mmol/l (discrepant value).Sample id (b)(6), (b)(6) 2025 05:23, ca² 0,68 mmol/l (discrepant value).(b)(6) 2025, ca² 3,8 mmol/l (comparision value).Last few weeks, ca² ~ 1 mmol/l (comparision value).Hence the customer experienced false low ca² measurements.
 
Additional Manufacturer Narrative
The radiometer investigation has found that the information available does not allow to confirm the discrepancy in ca readouts.Hence the root cause remains unknown.

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
anette gram
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key21533424
Report Number3002807968-2025-00019
Device Sequence Number8050731
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R1051N070
Combination Product (Y/N)Y
Initial Reporter CountryAU
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown